# SDR UPS96221050

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655784812
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON CARGO TIE DOWN AT STA 720B RBL 23 WL 156.  REPLACED CARGO TIE DOWN WITH NEW PART PER SRM 51-10-1, 51-20-4, 51-30-2, 51-30-5.
